# SDR 371PA0045

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,187 hours, 26,458 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CLIMBS ON AUTO PILOT DURING CRUISE FLIGHT AT .780 AND ABOVE.  STAB OUT OF TRIM ILLUMINATES.  PLACED MACH TRIM ON MEL 22-5.  6/26/2004:  ADJUSTED BOTH STAB (ELEVATOR) POSITION SENSOR RODS.  CHECKED GOOD PER FMC ELEVATOR RIG, AUTO PILOT AND AUTO LAND TESTS.
